# SDR ASAA1057894

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,161 hours, 3,606 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154235
- Condition: Defective
- Location: Hf Comm
- Part time: 13,653 hours, 4,033 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSR: FOLLOW UP FOR HF PILOT REPORTS.  REPLACED NR 2 HF COUPLER REF AMM 23 11 61/401.  COUPLER PASSES REF AMM 23 11 21/401 & 23 11 61/401.  REPLACED REU OPERATIONAL TEST OF FLIGHT INTERPHONE PASSES REF AMM 23 51 00/401.  VERIFICATION FLIGHT SATISFACTORY.
